| Model Number |
15 |
| Medical Device Problem Code |
Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/28/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker evaluated the customer's device and was unable to verify the reported issue.Stryker replaced all the battery pins and the battery terminal nuts were tightened, as a precautionary measure.Proper device operation was observed through functional and performance testing.The device was subsequently returned to the customer.
Event or Problem Description
The customer contacted stryker to report that their device was unexpectedly shutting down.In this state the device would be inoperable and defibrillation therapy would not be available if needed.There was no patient involvement reported with the event.